# SDR CA051125002

- Difficulty date: November 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 430
- Engine: Allsn 250C40B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Tube
- Part number: 430001007101
- Condition: Chafed
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R CONTROL TUBE 430-001-007-101, FOUND WITH CHAFING MARKS.  TUBE WAS REPLACED WITH NEW -105.
